... slept from 1pm yesterday till 9am this morning. I'm so scared to take it again. I work full time and cannot function on a med like that. Does anyone have any advice before I give up?? Thanks so much
I started suboxone yesterday. My doctor had me take 16 mg of the films. I knocked me out so bad I?
Added 10 Oct 2010:
Also, would like any good advice or comments on taking this drug. I would like to get healthy but the response I had to the med yesterday just scared me. Is it typically for the first dose to have side affects that would go away with more doses? Maybe I'm taking to high of a dose? The doctor had me take one 8mg film first and then because I was still having body pain told me to take another 8mg. I was in his office and began sweating really bad and was pretty out of it the ride home. So losing hope.
Hey, and thanks sweetlemon. I do think you may have had too much, drs. often start someone at that high a dose, honestly not knowing they gave someone too much. The sweating and the sleeping both probably mean you had a bit too much, but you can take jut 8 mgs today or tomorrow and see how you feel. It took a long time for the subs to hit me the first time, the second dose (the next day) and I had something called "sensory illusions" and got super freaked out. I went to group that nite and one of the gruffer grouchier members took one look at me and said, "you look like you feel bad," and I did. Subs took 45 minutes to start relieving the symptoms of withdrawal and I had waited the required time and was at probably 30 or 35 on the scale. I noticed 2 hours after I took it I was fine. If you have a slower metabolism, that may have been why it didn't relieve the symptoms as quickly as the doctor is used to seeing happen. We kinda get chided some by stepping out and telling someone, yeah, you have too much in your system, but, I am going to do it anyway. Just wanted you to know that we care, and what my experience was. Subs is designed to last at least 24 hours relieving the symptoms, wait at least 24 hours from the first dose, and take just one 8 mg pill, and wait 2 full hours to see if you get complete relief. If not then, take just 1/4 more of the pill, that will be 2 mgs more, but, I think you did have too much yesterday and you may be someone like me, who has a 2 week adjustment period on it. If you even want to take 1/2 a pill wait 6 hours and take another half the pill, fine, you should feel much better that way.I am not sure what they use other than the companies recommendation to dose someone. I was only taking 4 to 6 lortab ten when I decided to go on suboxone, and they tried to get me to take 16 mgs, I had a reaction on 8, for pete's sake, I refused politely, the other pill. The truth is, you can take as little as 4 mgs every 2 or 3 days, as long as after 2 hours, your withdrawal and craving are gone. It last 3 to 5 days in some people. In my group of 17 or 18 people, we went around and talked about how much opiate we were on, I was on the smallest dose, the next smallest dose someone was on was, 30 pills per day, 30 PER DAY. Why would I who was only on 6 need the same amount as someone on 30, answer, I didn't. I don't have full access to a pc. I am at my boyfriend's and we had a little fuss, I took over his computer. I am going to friend you, please friend me back and I swear, it may take me a little while, but I will check back. I do so hope you feel better, Read this note 3 times to make sure you understand what I mean here. Pattishan
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Updated 5 Sep 2009 • 2 answers
I just started suboxone yesterday,i take one 8 mg tab and a half. I still dont feel quite right.does
Updated 6 Nov 2009 • 1 answer
Updated 3 Oct 2010 • 2 answers
Updated 3 Aug 2011 • 4 answers
Updated 9 Feb 2014 • 3 answers